Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151923
Title: Small perturbartions in a hyperbolic stochastic partial differential equation
Author: Márquez, David (Márquez Carreras)
Sanz, Marta
Keywords: Equacions diferencials estocàstiques
Càlcul de Malliavin
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1996
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 207
Note: Preprint enviat per a la seva publicació en una revista científica: Stochastic Processes and their Applications. Volume 68, Issue 1, 30 May 1997, Pages 133-154. [https://doi.org/10.1016/S0304-4149(96)00023-3]
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.3]
URI: http://hdl.handle.net/2445/151923
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N207.pdf1.12 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.